# SDR ASOA20140127014

- Difficulty date: January 27, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 23,255 hours, 13,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION, ACFT AFT SKIN WAS FOUND TO BE CRACKED AT A RIVET ON FRAME 78 BELOW STRINGER 5R. MAINTENANCE REMOVED THE DAMAGE AND PERFORMED A FILLER-DOUBLER REPAIR IAW ETD2014-145-007155A, AND ACFT APPROVED FOR RETURN TO SERVICE.
